# SDR HSYA2013011512

- Difficulty date: January 15, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N885FE
- Make and model: Cessna 208B
- Aircraft serial: C208B0185
- Aircraft time: 15,056 hours, 14,194 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Sys
- Condition: Frozen
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT ON CLIMBOUT, NOTICED THE AILERON TRIM SEEMED TO BE FROZEN AND FELT LIKE IT WAS BINDING.  WHEN TRYING TO ADJUST IT WOULD ONLY MOVE A LITTLE AND THEN SPRING BACK RIGHT AWAY.  PILOT DECIDED TO RETURN TO DEPARTURE AND LANDED WITHOUT FURTHER INCIDENT.  EMERGENCY WAS NOT DECLARED. MX VERIFIED DISCREPANCY AND MOVED ACFT TO THE HANGAR AND ALLOWED IT TO WARM UP IN THE HANGAR. MX COMPLIED WITH MM INSPECTION TASK 27-10-02-640 (AILERON TRIM LUBRICATION) IAW MM 12-21-00, SECTION 3, TABLE 1.  AILERON TRIM ACTUATOR FUNCTIONAL AND OPS GROUND CHECKED GOOD, SYS MOVES FREELY AND CORRECT.  ACFT WAS RELEASED FOR AN OPS CHECK FLIGHT.  OPS CHECK FLIGHT WAS COMPLETED AND AILERON TRIM CHECKS WERE GOOD IN ALL PHASES OF FLIGHT.  ACFT RETURNED TO SERVICE.
